Jump to content
Denstar51

Dysautonomia (autonomic dysregulation)

Recommended Posts

tryingtosurvive

I read articles of persisting dizzyness after prozac- is this something that can come up 4 years after CT ?

Share this post


Link to post
Share on other sites
bhasski

These drugs sucks.. I am 26 months off paxil.. and other drugs and still have dizzy slow head.. Fatigued.. 

 

I know your question asked for post 48 months.. But who knows about symptoms and recovery time.?

Share this post


Link to post
Share on other sites
Altostrata

Please see posts above.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.